# SDR DALA2018072604695

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 75,749 hours, 57,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 10,11, AND 12D EMERGENCY TRACK LIGHTS INOP. REPLACED BATTERIES AT 11D OVHD BIN BATTERY PACK. NO HELP. FOUND QUICK DISCONNECT AT SEAT 4D DISCONNECTED. RECONNECTED QD. OPS NORMAL.
